RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 69, Issue 1  


Bifurcation of Invariant Tori of Codimension One
V. V. Basov
3
Vekua Integral Operators on Riemann Surfaces
I. A. Bikchantaev
18
On $p$-Reducibility of Computable Numerations
A. N. Degtev
31
On the Geometry of Lagrangian Submanifolds
V. F. Kirichenko
36
Splitting Obstruction Groups in Codimension 2
I. Maleshich, Yu. V. Muranov, D. Repovš
52
On the Young Conjugate Functions and the Behavior of the Maximal Terms of the Derivatives of Dirichlet Series
Ya. V. Mikityuk, M. N. Sheremeta, O. M. Sumyk
74
Asymptotic Stability, Local Uniqueness, and Domain of Attraction of Two-Dimensional Step Type Contrast Structures
I. V. Nedelko
82
On the Univalence of an Integral on Subclasses of Meromorphic Functions
I. R. Nezhmetdinov
92
On the Least Number of Fixed Points of an Equivariant Map
T. N. Fomenko
100
On $c$-Formations with Nilpotent Premaximal $c$-Subformations
S. V. Chispiyakov
113
On a Generalization of the Notion of Orthogonality and on the Riesz Groups
E. E. Shirshova
122
Quasi-Feller Extensions of Markov Chains and Existence of Dual Chains
M. G. Shur
133
On the Isaacs Problem Concerning Finite $p$-Solvable Linear Groups
A. A. Yadchenko, A. V. Romanovskii
144

Brief Communications
On Semiperfect Semidistributive Rings
V. V. Kirichenko, Yu. V. Yaremenko
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019